Rash after antibiotics and steroids

A strep rash , which is also known as scarlatina , usually occurs when a strep throat condition develops or is present. Strep throat is an infection of the throat caused by Streptococcus bacteria . When a person has this strep throat problem the typical symptoms are: a high fever (around degrees Celsius or 103 degrees Fahrenheit), frequent chills, headaches, a throat that is very sore, irritated, and red – making swallowing and eating or drinking difficult, enlarged tonsils (if present) that may be covered in white, grey, or yellow spots or coatings, and swollen glands or lymph nodes in the neck area.

I have had a rash & pimples on my face since I was a teenager, I am now 34 and am from Africa. I have been using a product called Bio Claire which worked very well the past 10 years but I stopped using it about a month ago because of concerns over an ingredient called BHT in it. I now have an itchy face, with rash around my chin area and over my cheeks and forehead. Sometimes there are small light-coloured patches on my face. My nose and the area around it is free of all blemishes, though it is rather oily. Can you help? I don’t know what to use to cleanse my face or moisturise it or to get rid of the rash.

All instances of strep rash have to be checked and treated by a physician. The condition is treated with prescription antibiotics. It is essential that the affected person completes the full course of antibiotics. The infection is not completely removed if the dosage and treatment guidelines are not followed. This in turn increases the risk of developing severe health complications. It is therefore important for parents to pay extra attention to their children affected by strep rash, and to make sure that they take the recommended antibiotics dosage.

Rash after antibiotics and steroids

rash after antibiotics and steroids

Media:

rash after antibiotics and steroidsrash after antibiotics and steroidsrash after antibiotics and steroidsrash after antibiotics and steroidsrash after antibiotics and steroids